I “successfully” tapered off Lexapro over a 3-4 month period. I was then met by severe anxiety which has left me feeling terrible. My doctor advised to start back on the 20mg Lexapro in the am and take 25mg of trazodone for sleep at night. I am on day 6 today of being back on Lexapro and can feel reduction in some anxiety symptoms. But i am experiencing dilated pupils, blurred long distance vision and ringing in my ears. Are these just anxiety symptoms or could it be a side effect of the combo of medicines? I have taken Lexapro for years prior to tapering and never experienced this. Any help would be amazing. Thank you in advance!
I too experienced vision problems and still have ringing in the ears - however the positive effect Lexapro has had on my severe depression and anxiety far outweighs the side effects.
Talk to your doctor again. I have no idea about trazodone... however I am petering off the 1mg of Ativan I took around 6pm when my anxiety would come back (I take my 10mg of Lexapro in the very early a.m.). I have not slept more than 3-4 hours in a row since starting the drug (9 weeks ago), but again I can deal with it. I take a small lay-down for 30 mins in the afternoons. I am hoping that with time the no-sleep will go away. I just have so much energy my brain does not want to shut down.
Use the interactions checker on this site. It helped me a great deal.
I sounds as though you may need to dial back the Lexapro to 10 mg and keep Trazodone at 25 mg. Or, keep the 10mg Lexapro and consider cutting the 25 mg Trazodone in half.
My wife is on Lexapro 10mg, plus 1/2 tab of Valium 5mg. Her doctor added 50 mg Trazodone to that concoction, and taper off the Valium. That lasted 2 days... and doctors wonder why patients wander the internet. We never were informed there was a 25 mg Trazodone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Sep 2016 • 4 answers
Updated 7 Oct 2018 • 4 answers
Updated 21 Jun 2018 • 3 answers
Updated 5 Sep 2018 • 2 answers
Updated 29 Nov 2018 • 2 answers